Reply To: Feeling dizzy alot help :(

Home The Candida Forum Candida Questions Feeling dizzy alot help :( Reply To: Feeling dizzy alot help :(

#108667

SueSullivan
Member
Topics: 18
Replies: 108

I got slammed with nauseating dizziness about two months ago, a short while after I took a six day course of diflucan. Don’t know if it was candida related or if it is the type of dizziness you are experiencing. Mine occurred when laying down and got horrible when I sat up. The room spun and my eyeballs did too, according to my husband. This is benign paroxysmal positional vertigo. I called my dr.’s office and got some instructions off the web for how to reset the tiny crystals that were floating loose in my inner ear. This took care of about 90 percent of the problem, though I still get the BPPV to a lesser degree when I lay down often. I can reset everything with a couple of quick positional moves that take about a minute. If your dizziness is more generalized, not sure this will help.

This page has a graphic that shows the modified Epley maneuver in the top have and the modified Semont maneuver below it. I used the Epley at first, which can completely cure about 60 percent of BPPV cases, but not mine. The Semont manoever is quicker and works for my remaining vertigo. I do it every morning when I get up and whenever I lay down and feel the crystals start to tumble. If you think this would help you, you can also search these up on you tube and watch a demo or two.

hth,
Sue

edited to add link!
http://www.neurology.org/content/63/1/150.full